MathSciNet Relay Station
MathSciNet bibliographic data
MR320821 47F05 (35J30)
Nirenberg, Louis; Walker, Homer F. The null spaces of elliptic partial differential operators in ${\bf R}\sp{n}$. Collection of articles dedicated to Salomon Bochner. J. Math. Anal. Appl. 42 (1973), 271–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement